# SDR SWAA053291

- Difficulty date: October 20, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 34,481 hours, 29,453 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Logic Card
- Part number: 806002
- Part serial: 44827
- Condition: Faulty
- Location: Mlg System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, UNSAFE LANDING GEAR INDICATION AFTER GEAR RETRACTION.  WARNING HORN ALSO SOUNDED.  REMOVED AND REPLACED LANDING GEAR M990 LOGIC CARD PER MM.
